Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness post masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
User :   Hi for last few months i m having daily giddiness..but to a lower extent and i have been detected a patient of somatization.I am having medicines now.I am getting well except the giddiness and i am observing the medicine Histo-something is working a bit but not fully,But whwn i mastubate My giddiness starts and it remains for some days and increases as day progresses.What should i do?Please help
User :   Hi
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   let me read what you have typed
User :   I have ellaborated my problem sir
User :   Ok
Doctor :   does the problem always increase or get worse after masturbation/sexual intercourse?
User :   I am presently having Stugeron,Prasilex,Nutam plus and -half per day twice
User :   it incresese
User :   remains for some day
User :   i am goin thru this giddiness for last two and a half months
User :   and a tab histo-something for giddiness
Doctor :   ok
User :   sir i hv registerd for 15mins
User :   pl rpl
User :   I am in office tym now
Doctor :   do you have any other symptoms associated apart from giddiness?
User :   Yes stomach probs b4 and aft heavy meals
User :   all those gone now
Doctor :   your query might ned more time to be answered since it is a bit complicated
Doctor :   please extend your time if required.
Doctor :   ok
Doctor :   when was your last visit to your doctor?
User :   20 days b4
Doctor :   have you taken an ENT consultation to rule out inner ear problem? what is the dose of Stugeron that you are taking?
User :   yes sir
User :   no negative results
Doctor :   ok
User :   i even went thru champ test and endoscopy
User :   all were fine
Doctor :   did you discuss about the 'Histo" not giving full relief?
User :   then i went to a neuro phyciatrist
User :   no sir not yet discussed
Doctor :   ok. what did the evaluation with neuro psychiatrist reveal?
User :   he told a bit of hand shaking,non cardiac chest shivering stomach uneasiness b4 and aft meals
User :   was all due to a somatization effect
User :   given medicine for two months
User :   all things subsided except giddiness
Doctor :   I would recommend you to suggest you to discuss with your treating doctor about the medication dose. see if he can increase the dose of 'Histo" for you
Doctor :   and see if that helps you
User :   ok sir
User :   shall i consult a sexologist??
Doctor :   if that also does not help, then the effect could be attributed to the somatization effect
Doctor :   if the dose of Histo is not helped you even after increase
Doctor :   then you can consider taking consultation with a urologist/sexologist/andrologist for your problem
User :   sir what is the meaning of "effect can be attributed to somatization"???
User :   ok sir
User :   but sir in this 20 days i have masturbated only twicw
User :   twicw
User :   twice
User :   and the prob remained due to that aft evry ten days
Doctor :   it means that if after increased dosage prescription by your treating doctor, it does not help with the giddiness, and it keeps increasing after masturbation
Doctor :   then the problem will not be related to lesser dose, but the somatization
Doctor :   which is causing the problem to flare up with masturbation
Doctor :   masturbation of any sexual activity causes generalized vasoconstriction.
Doctor :   that can lead to dizzy symptoms.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor